# SDR SWIA201334824

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 29,370 hours, 23,633 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Dented
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON RT RUDDER BETWEEN RS 78.82 & RS 85.07.  C-CHECK REPAIRED SMALL DENT ON RT RUDDER BETWEEN RS 78.82 & RS 85.07 IAW REO.
